Certain Subclasses of Meromorphic Univalent Function Involving Differential Operator

Authors

  • Teba Rzaij Al-Kubaisi Department of Mathematics, College of Education, University of Anbar.
  • AbdulRahman Salman Juma Department of Mathematics, College of Education, University of Anbar.

DOI:

https://doi.org/10.23851/mjs.v31i4.863

Keywords:

Meromorphic univalent function, differential operator, hadamard product, starlike function, convex function, Neighborhood

Abstract

The main object of the present paper is to introduce the class of meromorphic univalent function K* (σ,τ,S) defined by differential operator with study some geometric properties like coefficient inequality , growth theorem and distortion theorem, radii of starlikeness and convexity of f(z) in the class K* (σ,τ,S) .Also the concept of convolution (Hadamard product) investigate and Neighborhoods of the elements of class K* (σ,τ,S) are obtained.

References

M.Darus, S.B.Joshi, N.D.Sangl, Meromor-phic starlike function with alternating and missing coefficients, Gen. Math. 14 (4) (2006), 113-126.

CrossRef DOI: https://doi.org/10.1179/174313406X104321

A.W. Goodman. Univalent function non analytic curves, pros. Amer. Math. Soc., (1957), vol.8, no.3, pp.598-601.

CrossRef DOI: https://doi.org/10.1090/S0002-9939-1957-0086879-9

A. R. S. Juma, H.H. Ebrahim and Sh. I. Ahmed. On Subclass of Meromorphic Univalent Function by Derivative Operator, Gen. Math. Notes, Vol. 26, No.2(2015), pp.79-96.

J. L. Lin and H.M.S. Srivastava, A linear operator and associated families of Mero-morphically multivalent function, J. Math. Ana1.App1.259(2001),566-581.

CrossRef

M .Sh .Mahmoud ,A .R .S .Juma and R. A.Mansor , on a class of meromorphic univ-alent function involving hypergeometric, JQCM, vol. 11(3)(2019), pp maty.12-20.

CrossRef DOI: https://doi.org/10.29304/jqcm.2019.11.2.544

D. Raducanu ,H .Orhan, subclasses of analytic function defined by ageneralized differential operator, Int. Journ. Math. Anal., 4(1)(2010),1-15.

CrossRef DOI: https://doi.org/10.1006/jmaa.2000.7430

S.Ruscheweyh. Neighborhoods of univalent function, proc. Amer. Math. Soc., (1981), vol. 81, no. 4, pp.521-527.

CrossRef DOI: https://doi.org/10.1090/S0002-9939-1981-0601721-6

Downloads

Published

2020-12-20

How to Cite

[1]
T. R. Al-Kubaisi and A. S. Juma, “Certain Subclasses of Meromorphic Univalent Function Involving Differential Operator”, MJS, vol. 31, no. 4, pp. 80–86, Dec. 2020.

Issue

Section

Mathematics